# SDR 98ZZZX2128

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84BP
- Make and model: Cessna T210N
- Aircraft serial: 21064896
- Propeller: Mcauly D3A34C402
- System (JASC): 6110 · Propeller Assembly
- Part: Blade
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RUN-UP, MECHANIC MOVED PROP BY HAND AND ONE BLADE ROTATED 90 DEGREES, THE OTHER 2 BLADES STAYED IN CORRECT POSITION.
